# SDR DALA2018122107330

- Difficulty date: December 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 54,914 hours, 23,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0871971) DURING INSPECTION FOUND CORROSION ON FLOOR STRUCTURE BTW STATION 328 AND RBL 48. BEAM BTW STATION 328 WAS REPAIRED PER B737-800 SRM 53-10-51 REPAIR 7 ALTERNATIVE 1.
